# SDR USAA20101025SB176

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RELAMPED AND REPAIRED WIRING.  CHECKS OK.
